# SDR DALA2018041602516

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION, WORN FWD AND AFT LOWER EXTERNAL DOUBERS ON OUTER SKIN AT FWD CARGO DOOR COMPARMENT. DOUBLERS WERE REPLACED PER ERA 486624-14MA REV ORIGINAL.
